# SDR SWAA2012081306646

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 21,861 hours, 12,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN COVER BROKEN.  REMOVED AND REPLACED SIGN ASSY PER M/M.
